OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4378

Title: A Symmetrical Two-Phase Stefan Problem with Supercooling
Authors: Marangunic, Pedro R.
Keywords: Supercooled two-phase Stefan problem
phase-change problem
parabolic free-boundary problem
blow-up
cylindrical symmetry
spherical symmetry
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Pedro R. Marangunic, "A Symmetrical Two-Phase Stefan Problem with Supercooling", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 99-113.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: We consider a two-phase Stefan problem in cylindrical symmetry with supercooling of the liquid phase, when the melting temperature is supposed to be a constant and zero flux conditions are imposed on the fixed boundaries. We perform an a priori analysis of the possibility of continuing the solution to arbitrarily large time intervals, and we relate the occurrence of each possible case with the value of an energy integral involving the initial data. Analogous results are achieved considering superheating of the solid phase instead of supercooling of the liquid one, or spherical instead of cylindrical symmetry.
URI: http://hdl.handle.net/10077/4378
ISSN: 0049-4704
MS Classification: 35R35
35CO5
80A22
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:

File Description SizeFormat
MarangunicRendMat29.pdf230.47 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.